Alert archive / North Carolina / Wind Advisories in 2007

Wind Advisory 2, NWS Wakefield, VA

April 14, 2007Accomack County, Northampton County, City of Virginia Beach, Virginia; 4 counties in North Carolina; Worcester County, Maryland

NWS Wakefield, VA issued this wind advisory at Apr 14, 2007, 4:29 PM EDT for Accomack County, Northampton County, City of Virginia Beach, Virginia; 4 counties in North Carolina; Worcester County, Maryland. It took effect at Apr 15, 2007, 7:00 AM EDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Apr 14, 2007, 4:29 PM EDT (20:29 UTC)
In effect from
Apr 15, 2007, 7:00 AM EDT
Expired
Apr 15, 2007, 2:00 PM EDT
In force
7 hr
Issued by
NWS Wakefield, VA

Counties Worcester County, MD, Camden County, NC, Currituck County, NC, Pasquotank County, NC, Perquimans County, NC, Accomack County, VA, City of Virginia Beach, VA, Northampton County, VA

The radar

The Norfolk radar (KAKQ), 93 km from the middle of the area, began a volume at 20:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 12:00Z, 8.5 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 12:00Z on 2007-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 12:00Z on 2007-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -115 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1499 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
-115 m²/s²
0-3 km storm-relative helicity
31 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KAKQ 142029
NPWAKQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WAKEFIELD VA
429 PM EDT SAT APR 14 2007

MDZ024-025-NCZ015>017-032-102-VAZ095-098>100-150400-
/O.NEW.KAKQ.WI.Y.0002.070415T1100Z-070415T1800Z/
INLAND WORCESTER-MARYLAND BEACHES-PASQUOTANK-CAMDEN-
INLAND CURRITUCK-PERQUIMANS-OUTER BANKS CURRITUCK-
NORFOLK/PORTSMOUTH-VIRGINIA BEACH-ACCOMACK-NORTHAMPTON VA-
INCLUDING THE CITIES OF...SNOW HILL...OCEAN CITY...
ELIZABETH CITY...COROLLA...CHINCOTEAGUE...WALLOPS ISLAND...
MELFA...EASTVILLE
429 PM EDT SAT APR 14 2007

...WIND ADVISORY IN EFFECT FROM 7 AM TO 2 PM EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 7 AM TO 2 PM EDT SUNDAY. 

A STRONG LOW PRESSURE SYSTEM WILL MOVE INTO CENTRAL VIRGINIA
SUNDAY MORNING...THEN OFF THE DELMARVA COAST BY EARLY AFTERNOON. A
TIGHT PRESSURE GRADIENT OVER THE COASTAL LOCATIONS OF NORTHEAST
NORTH CAROLINA...TIDEWATER AND EASTERN SHORES OF VIRGINIA AND
MARYLAND WILL INCREASE WINDS TO AROUND 25 TO 35 MPH FROM THE SOUTH
IN THE MORNING. THESE STRONG WINDS WILL CONTINUE UNTIL EARLY
AFTERNOON WHEN THE LOW MOVES OFF TO THE NORTHEAST AND WINDS SHIFT
TO THE NORTHWEST.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

MCNATT
3 follow-up statements
000 
WWUS71 KAKQ 150141 AAA
NPWAKQ

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE WAKEFIELD VA
941 PM EDT SAT APR 14 2007

MDZ024-025-NCZ015>017-032-102-VAZ095-098>100-151300-
/O.CON.KAKQ.WI.Y.0002.070415T1100Z-070415T1800Z/
INLAND WORCESTER-MARYLAND BEACHES-PASQUOTANK-CAMDEN-
INLAND CURRITUCK-PERQUIMANS-OUTER BANKS CURRITUCK-
NORFOLK/PORTSMOUTH-VIRGINIA BEACH-ACCOMACK-NORTHAMPTON VA-
INCLUDING THE CITIES OF...SNOW HILL...OCEAN CITY...
ELIZABETH CITY...COROLLA...CHINCOTEAGUE...WALLOPS ISLAND...
MELFA...EASTVILLE
941 PM EDT SAT APR 14 2007

...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM TO 2 PM EDT SUNDAY...

A STRONG LOW PRESSURE SYSTEM WILL MOVE INTO CENTRAL VIRGINIA
SUNDAY MORNING...THEN OFF THE DELMARVA COAST BY EARLY AFTERNOON.
A TIGHT PRESSURE GRADIENT OVER THE COASTAL LOCATIONS OF NORTHEAST
NORTH CAROLINA...TIDEWATER AND EASTERN SHORES OF VIRGINIA AND
MARYLAND WILL INCREASE WINDS TO AROUND 25 TO 35 MPH FROM THE
SOUTH IN THE MORNING. THESE STRONG WINDS WILL CONTINUE UNTIL
EARLY AFTERNOON WHEN THE LOW MOVES OFF TO THE NORTHEAST AND WINDS
SHIFT TO THE NORTHWEST.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

MONTEFUSCO
000 
WWUS71 KAKQ 150733
NPWAKQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WAKEFIELD VA
333 AM EDT SUN APR 15 2007

MDZ024-025-NCZ015>017-032-102-VAZ095-098>100-151600-
/O.CON.KAKQ.WI.Y.0002.070415T1100Z-070415T1800Z/
INLAND WORCESTER-MARYLAND BEACHES-PASQUOTANK-CAMDEN-
INLAND CURRITUCK-PERQUIMANS-OUTER BANKS CURRITUCK-
NORFOLK/PORTSMOUTH-VIRGINIA BEACH-ACCOMACK-NORTHAMPTON VA-
INCLUDING THE CITIES OF...SNOW HILL...OCEAN CITY...
ELIZABETH CITY...COROLLA...CHINCOTEAGUE...WALLOPS ISLAND...
MELFA...EASTVILLE
333 AM EDT SUN APR 15 2007

...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 2 PM
EDT THIS AFTERNOON...

A DEEPENING AREA OF LOW PRESSURE WILL MOVE ACROSS CENTRAL VIRGINIA
THIS MORNING...THEN OFF THE DELMARVA COAST BY EARLY AFTERNOON. A
TIGHT PRESSURE GRADIENT OVER THE COASTAL LOCATIONS OF NORTHEAST
NORTH CAROLINA...TIDEWATER AND EASTERN SHORES OF VIRGINIA AND
MARYLAND WILL INCREASE WINDS TO AROUND 25 TO 35 MPH FROM THE SOUTH
THIS MORNING. A FEW GUSTS OVER 40 MPH ARE ALSO POSSIBLE. THESE
STRONG WINDS WILL CONTINUE UNTIL EARLY AFTERNOON WHEN THE LOW
MOVES OFF TO THE NORTHEAST AND WINDS SHIFT TO THE NORTHWEST.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS ARE FORECAST TO BE 31 TO
39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
USE EXTRA CAUTION.

$$

44
000 
WWUS71 KAKQ 151807
NPWAKQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WAKEFIELD VA
207 PM EDT SUN APR 15 2007


MDZ024-025-NCZ015>017-032-102-VAZ095-098>100-151915-
/O.EXP.KAKQ.WI.Y.0002.000000T0000Z-070415T1800Z/
INLAND WORCESTER-MARYLAND BEACHES-PASQUOTANK-CAMDEN-
INLAND CURRITUCK-PERQUIMANS-OUTER BANKS CURRITUCK-
NORFOLK/PORTSMOUTH-VIRGINIA BEACH-ACCOMACK-NORTHAMPTON VA-
INCLUDING THE CITIES OF...SNOW HILL...OCEAN CITY...
ELIZABETH CITY...COROLLA...CHINCOTEAGUE...WALLOPS ISLAND...
MELFA...EASTVILLE
207 PM EDT SUN APR 15 2007

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT. HOWEVER...SOUTH WINDS 15 TO
25 MPH WITH GUSTS TO 35 MPH WILL CONTINUE ACROSS THE AREA THIS
AFTERNOON.

$$

GINGRICH

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before this wind advisory went out at Apr 14, 4:12 PM EDT, 17 minutes earlier.

Area forecast discussion, Apr 14, 4:12 PM EDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WAKEFIELD VA
412 PM EDT SAT APR 14 2007

.SHORT TERM /TONIGHT THROUGH MONDAY/...
SOME LIGHT WARM-ADVECTION RAIN CONTINUES TO LINGER OVER THE NORTHERN
2/3 OF THE CWFA THIS AFTN. OTHERWISE...ALL EYES ARE ON THE
DEVELOPING LOW PRESSURE SYSTEM ANALYZED NEAR JACKSON MS AT 18Z. THE
PLENTY OF CONVECTION EXISTS JUST OUT AHEAD OF THE STRENGTHENING COLD
FRONT. SHORT TERM GUIDANCE STILL PLACING MOST OF THE THAT RAIN OVER
THE CWFA BETWEEN 6Z AND 18Z SUNDAY. LITTLE WAS CHANGED ON POPS OR
THUNDER COVERAGE IN THE GRIDS. MAIN FOCUS WAS ON THE DETAILS OF
FLOODING POTENTIAL AND HIGH WINDS AS LOW DEEPENS INVOF OF LONG
ISLAND. COORDINATED WITH HPC FOR QPF...WITH STORM TOTAL PRECIP STILL
AROUND 1.5 TO 2 INCHES AND LOCALLY 3 INCHES. THE DURATION OF THE
RAINFALL...COUPLED WITH THE DRY SOILS MEANS THERES A LACK OF
CONFIDENCE FOR WIDESPREAD FLOODING...ALTHOUGH URBAN AREAS AND SMALL
STREAMS WILL HAVE TO BE CLOSELY MONITORED FOR FLOODING. (DETAILS ON
QPF AND COORD IN THE HYDRO SECTION).

SUNDAY WILL START OUT RAINY...BUT BY 18Z (2 PM) MOST OF THE RAIN
WILL BE ALONG THE COAST...AS CWFA QUICKLY BECOMES DRY SLOTTED. THE
CURRENT TRACK OF THE LOW IS FCSTED TO BE CLOSE TO THE NAM...WHICH
TAKES THE LOW MORE TO THE EAST AND FURTHER OFF THE COAST THAN THE
GFS. SUNDAY MORNING OUT AHEAD OF THE CENTER OF THE LOW...IT WILL BE
WINDY ALONG THE IMMEDIATE COASTS AND ALONG THE ALBEMARLE SND WITH
30KT+ SELY WINDS EXPECTED. THINK DURATION OF THESE WINDS MAY BE LONG
ENOUGH TO WARRANT A WIND ADVISORY (AND IS IN COORD WITH MHX).

SUNDAY NIGHT AND MONDAY...LOW DEEPENS RAPIDLY OVER THE
NORTHEAST...RESULTING IN WINDS INCREASING OUT OF THE WEST TO
NORTHWEST UP TO NEAR HIGH WIND WARNING CRITERIA (ESP ALONG THE
COAST). IT MAY BE A BIT TOO EARLY FOR A HIGH WIND WATCH.
THEREFORE...WILL LET EVENING SHIFT ANALYSE NEW DATA FOR POSSIBILITY
OF PUTTING OUT THE WATCH.

&&

.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
UPPER LEVEL FLOW OVER NOAM DEVELOPS INTO A SORT OF OMEGA
BLOCK...WITH A LOW OVER THE OFF THE NORTHEAST COAST...AND ANOTHER
LOW OVER THE PACIFIC NW...WITH A HIGH-AMPLITUDE RIDGE OVER THE UPPER
MIDWEST. THE MID ATLANTIC WILL STAY UNDER NW FLOW THROUGH THE
EXTENDED...WITH A COUPLE OF SHORTWAVES ROTATING AROUND THE LOW OFF
THE NEW ENG COAST. OVERALL...IT WILL BE BELOW NORMAL TEMPWISE...AND
BASICALLY DRY. MAX TEMPS GENERALLY IN THE U50S TO M60S...AND MIN
TEMPS IN THE 30S TO M40S.

&&

.AVIATION /20Z-18Z/...
CONDITIONS (CURRENTLY VFR) WILL BEGIN TO GO DOWNHILL THIS EVENING
AND ESPECIALLY AFTER MIDNIGHT AS THE RAIN PICKS UP IN INTENSITY AND
AREAL COVERAGE. EXPECT A FAIRLY QUICK TRANSITION TO IFR CIGS AFTER
MIDNIGHT (04Z)...WITH WIDESPREAD IFR/MVFR CONDITIONS BY DAYBREAK.
GIVEN PROJECTED LOW TRACK...WARM SECTOR WOULD CREEP INTO SERN VA AND
NERN NC...THEREBY ALLOWING STRONGER SRLY WINDS (25-35 KT) TO REACH
THE SURFACE TOWARD DAYBREAK OVER SERN VA/NERN NC AIRPORTS (INCLUDING
KORF AND KECG). THIS REGION WOULD ALSO HAVE THE BEST CHANCE OF
TSTMS...IN LINE WITH THE CURRENT SWO FROM SPC.

&&

.MARINE...
WHILE WINDS ARE QUITE TRANQUIL RIGHT NOW OVER OUR COASTAL
WATERS...THIS IS SOON TO CHANGE TONIGHT. AS THE LOW TRACKS UP TO THE
NE AND THROUGH THE AREA OVERNIGHT THROUGH TOMORROW MORNING...WINDS
WILL QUICKLY INCREASE TO ABOVE SMALL CRAFT CONDS BY AROUND MIDNIGHT
TONIGHT. IN FACT...WINDS OFFSHORE WILL ALSO CONTINUE TO INCREASE
THROUGH THE EARLY MORNING HRS TOMORROW TO AROUND GALE. DUE TO THIS
EXPECTED QUICK INCREASE...HAVE HOISTED SCA FOR THE BAY WATERS AND
GALE FOR THE OFFSHORE WATERS FOR THE START OF THE AFTN PKG. THE LOW
IS EXPECTED TO MOVE OFF THE DELMARVA COAST IN THE EARLY AFTN HRS
TOMORROW AND WHILE WE MAY SEE A BRIEF LULL IN THE GALE-FORCE WINDS
OFFSHORE AS IT DOES...WINDS PICK UP AGAIN IN THE EARLY MON MORNING
HRS AS THE LOW INTENSIFIES AND THE PRESSURE GRADIENT INCREASES JUST
NE OF THE AREA. HAVE CONTINUED HEADLINES ONLY UNTIL THE EARLY MON
MORNING HRS FOR NOW...AS WE DO EXPECT WINDS OVER THE BAY WATERS TO
INCREASE TO GALE CRITERIA AT THAT TIME...BUT SINCE IT IS INTO DAY
THREE WILL LEAVE IT TO UPCOMING SHIFTS TO ISSUE ADDITIONAL HEADLINE.
GALE CONDS WILL LIKELY CONTINUE OFFSHORE THROUGH LATE TUES MORNING.

&&

.HYDROLOGY...
BASED ON HPC AND MODEL GUIDANCE...LOOKING AT TOTAL RAINFALL
AMOUNTS OF AROUND 2 INCHES. WONT RULE OUT THE POSSIBILITY OF A
FEW LOCATIONS RECEIVING HIGHER AMOUNTS HOWEVER. MOST AREAS CAN
HANDLE TWO INCHES OF RAIN WITHOUT A PROBLEM...ESP SINCE IT WILL BE
SPREAD OUT OVER A 6-12HR PERIOD. OUR FAR WESTERN AND NORTHERN
COUNTIES HAVE THE BEST CHANCE FOR THE HIGHER AMOUNTS OF RA...ESP
IN SOME STRONGER STORMS (THEREFORE SHORTER TIME PERIOD) AS THEY
ARE CLOSER TO THE MOISTURE AXIS AND WILL REMAIN UNDER THE GUN
SLIGHTLY LONGER THAN OUR CNTRL AND EASTERN COUNTIES.
THEREFORE...HAVE DECIDED TO GO WITH A FLASH FLOOD WATCH FOR OUR
WESTERN PIEDMONT COUNTIES. DID NOT INCLUDE RICHMOND METRO AREA
HOWEVER...AS WE THINK ANY FLOODING CONCERNS THERE CAN BE
ADEQUATELY HANDLED WITH URBAN AND SMALL STREAM ADVISORIES DURING
THE EVENT. OTHER CONCERN IS OUR MD COUNTIES...WITH A STRONG W/NW
WIND TOMORROW THERE COULD BE SOME COASTAL FLOODING CONCERNS FOR
DORCHESTER AND SOMERSET COUNTIES...ALTHOUGH CURRENT GUIDANCE
DOESNT SHOW IT BEING TOO MUCH OF AN ISSUE. BUT BASED ON THIS
CONCERN COMBINED WITH THE EXPECTED RAIN...HAVE DECIDED TO GO WITH
A FLOOD WATCH FOR DORCHESTER...WICOMICO AND SOMERSET COUNTIES
STARTING AFTER MIDNIGHT THROUGH EARLY TOM AFTN.

AS FAR AS RIVER FLOODING GOES...GUIDANCE FROM THE RFCS ARE SHOWING
POINTS ALONG THE NOTTOWAY RIVER GOING INTO MINOR FLOOD BY MONDAY.
AND ALONG THE JAMES RIVER...RICHMOND-WESTHAM GOES INTO MINOR FLOOD
MON AFTN AS WELL. OTHER SITES ARE FCST TO CREST AROUND OR BELOW
FLOOD STAGE...ALTHOUGH THIS COULD CHANGE DEPENDING ON WHERE WE SEE
THE LOCALLY HIGHER AMOUNTS OF QPF.

&&

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...WIND ADVISORY FROM 7 AM TO 2 PM EDT SUNDAY FOR MDZ024-025.

     FLOOD WATCH FROM 2 AM EDT SUNDAY THROUGH SUNDAY AFTERNOON FOR
     MDZ021>023.

NC...WIND ADVISORY FROM 7 AM TO 2 PM EDT SUNDAY FOR NCZ015>017-032-
     102.

     GALE WARNING UNTIL 4 AM EDT MONDAY FOR NCZ102.

VA...FLASH FLOOD WATCH FROM MIDNIGHT EDT TONIGHT THROUGH SUNDAY
     MORNING FOR VAZ048-049-060>062-064>069-075.

     WIND ADVISORY FROM 7 AM TO 2 PM EDT SUNDAY FOR VAZ095-098>100.

MARINE...WIND ADVISORY FROM 7 AM TO 2 PM EDT SUNDAY FOR ANZ633.

     GALE WARNING UNTIL 4 AM EDT MONDAY FOR ANZ650-652-654-656-658.

     SMALL CRAFT ADVISORY UNTIL 4 AM EDT MONDAY FOR ANZ630>633.

&&

SHORT TERM...ARK
LONG TERM...ARK
AVIATION...BKH
MARINE...JYM
HYDROLOGY...JYM
Hazardous weather outlook, Apr 14, 4:46 AM EDT, 11 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WAKEFIELD VA
446 AM EDT SAT APR 14 2007

MDZ021>023-NCZ012>014-030-031-VAZ048-049-060>094-096-151000-
DORCHESTER-WICOMICO-SOMERSET-NORTHAMPTON NC-HERTFORD-GATES-BERTIE-
CHOWAN-FLUVANNA-LOUISA-PRINCE EDWARD-CUMBERLAND-GOOCHLAND-HANOVER-
CAROLINE-MECKLENBURG-LUNENBURG-NOTTOWAY-AMELIA-POWHATAN-CHESTERFIELD-
HENRICO-KING WILLIAM-KING AND QUEEN-ESSEX-WESTMORELAND-RICHMOND-
NORTHUMBERLAND-LANCASTER-BRUNSWICK-DINWIDDIE-PRINCE GEORGE-
CHARLES CITY-NEW KENT-GLOUCESTER-MIDDLESEX-MATHEWS-GREENSVILLE-
SUSSEX-SURRY-JAMES CITY-YORK-SOUTHAMPTON-ISLE OF WIGHT-
NEWPORT NEWS/HAMPTON-SUFFOLK-
446 AM EDT SAT APR 14 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LOWER EASTERN SHORE OF
MARYLAND...COASTAL NORTHEAST NORTH CAROLINA...INTERIOR NORTHEAST
NORTH CAROLINA...CENTRAL VIRGINIA...EAST CENTRAL
VIRGINIA...INTERIOR SOUTHEAST VIRGINIA...SOUTH CENTRAL
VIRGINIA...SOUTH HAMPTON ROADS VIRGINIA...THE MIDDLE PENINSULA OF
VIRGINIA...THE NORTHERN NECK OF VIRGINIA...THE PENINSULA OF
SOUTHEAST VIRGINIA AND THE PIEDMONT OF CENTRAL VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

A STORM SYSTEM MOVING OUT OF THE SOUTHERN PLAINS THIS MORNING...WILL
STRENGTHEN AND MOVE ACROSS THE MID ATLANTIC REGION BY SUNDAY
AFTERNOON. RAIN WILL INCREASE TONIGHT THROUGHOUT THE AREA...AND MAY
BECOME HEAVY AT TIMES LATE TONIGHT. ISOLATED THUNDERSTORMS ARE ALSO
POSSIBLE TONIGHT. RAINFALL AMOUNTS IN EXCESS OF AN INCH ARE LIKELY
THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A STORM SYSTEM WILL MOVE ACROSS THE MID ATLANTIC REGION
SUNDAY...REACHING THE COAST SUNDAY AFTERNOON. THE STORM WILL
INTENSIFY RAPIDLY AS IT LIFTS NORTHWARD ALONG THE NEW JERSEY COAST
SUNDAY NIGHT AND MONDAY. RAIN...POSSIBLY HEAVY AT TIMES...ALONG
WITH SCATTERED THUNDERSTORMS...WILL CONTINUE OVER THE REGION
SUNDAY MORNING...THEN GRADUALLY DIMINISH TO SHOWERS SUNDAY
AFTERNOON AND SUNDAY EVENING.

BEHIND THE STORM...GUSTY NORTHWEST WINDS WILL PREVAIL THROUGH
TUESDAY AFTERNOON...WITH BELOW NORMAL TEMPERATURES CONTINUING MUCH
OF THE UPCOMING WEEK. THE STRONGEST WINDS WILL OCCUR SUNDAY
AFTERNOON AND EVENING...AS WELL AS MONDAY AFTERNOON AND EVENING.
WIND GUSTS EXCEEDING 30 MPH WILL BE POSSIBLE DURING THE PERIODS OF
STRONGER WINDS.

AREAS NEAR THE CHESAPEAKE BAY AND ASSOCIATED TIDAL TRIBUTARIES CAN
EXPECT TIDES OF 1 TO PERHAPS 2 FEET BELOW NORMAL MONDAY THROUGH
TUESDAY...DUE TO THE STRONG NORTHWEST WINDS. LOW WATER ADVISORIES
MAY BE NEEDED MONDAY AND TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ633-650-652-654-656-658-151000-
CURRITUCK SOUND-
COASTAL WATERS FROM FENWICK ISLAND DE TO CHINCOTEAGUE VA OUT 20 NM-
COASTAL WATERS FROM CHINCOTEAGUE TO PARRAMORE ISLAND VA OUT 20 NM-
COASTAL WATERS FROM PARRAMORE ISLAND TO CAPE CHARLES LIGHT VA OUT
20 NM-
COASTAL WATERS FROM CAPE CHARLES LIGHT VA TO NC VA BORDER OUT 20 NM-
COASTAL WATERS FROM NC VA BORDER TO CURRITUCK BEACH LIGHT NC OUT
20 NM-
446 AM EDT SAT APR 14 2007

...GALE WARNING IN EFFECT FROM 5 AM TO 4 PM EDT SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MID ATLANTIC COASTAL
WATERS AND CURRITUCK SOUND.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ630>632-151000-
CHESAPEAKE BAY FROM SMITH POINT TO WINDMILL POINT VA-
CHESAPEAKE BAY FROM WINDMILL POINT TO NEW POINT COMFORT VA-
CHESAPEAKE BAY FROM NEW POINT COMFORT TO CAPE HENRY VA-
446 AM EDT SAT APR 14 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL CHESAPEAKE BAY
AND THE SOUTHERN CHESAPEAKE BAY.

.DAY ONE...TODAY AND TONIGHT

A STORM SYSTEM MOVING OUT OF THE SOUTHERN PLAINS THIS MORNING...WILL
STRENGTHEN AND MOVE ACROSS THE MID ATLANTIC REGION BY SUNDAY
AFTERNOON. RAIN WILL INCREASE TONIGHT THROUGHOUT THE AREA...AND MAY
BECOME HEAVY AT TIMES LATE TONIGHT. ISOLATED THUNDERSTORMS ARE ALSO
POSSIBLE TONIGHT. WINDS WILL INCREASE RAPIDLY LATER TONIGHT AS THE
STORM APPROACHES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A STORM SYSTEM WILL MOVE ACROSS THE MID ATLANTIC REGION
SUNDAY...REACHING THE COAST SUNDAY AFTERNOON. THE STORM WILL
INTENSIFY RAPIDLY AS IT LIFTS NORTHWARD ALONG THE NEW JERSEY COAST
SUNDAY NIGHT AND MONDAY. RAIN...POSSIBLY HEAVY AT TIMES...ALONG
WITH SCATTERED THUNDERSTORMS...WILL CONTINUE OVER THE REGION
SUNDAY MORNING...THEN GRADUALLY DIMINISH TO SHOWERS SUNDAY
AFTERNOON AND SUNDAY EVENING.

BEHIND THE STORM...GUSTY NORTHWEST WINDS WILL PREVAIL THROUGH
TUESDAY AFTERNOON. WIND GUSTS EXCEEDING 30 KT WILL BE POSSIBLE
DURING THE PERIODS OF STRONGER WINDS...ESPECIALLY SUNDAY AND
SUNDAY NIGHT...AS WELL AS MONDAY AFTERNOON THROUGH MONDAY EVENING.

AREAS NEAR THE CHESAPEAKE BAY CAN EXPECT TIDES OF 1 TO PERHAPS
2 FEET BELOW NORMAL MONDAY THROUGH TUESDAY...DUE TO THE STRONG
NORTHWEST WINDS. LOW WATER ADVISORIES MAY BE NEEDED MONDAY AND
TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MDZ024-025-NCZ015>017-032-VAZ095-097>100-151000-
INLAND WORCESTER-MARYLAND BEACHES-PASQUOTANK-CAMDEN-INLAND CURRITUCK-
PERQUIMANS-NORFOLK/PORTSMOUTH-CHESAPEAKE-VIRGINIA BEACH-ACCOMACK-
NORTHAMPTON VA-
446 AM EDT SAT APR 14 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LOWER EASTERN SHORE OF
MARYLAND...COASTAL NORTHEAST NORTH CAROLINA...SOUTH HAMPTON ROADS
VIRGINIA AND THE EASTERN SHORE OF VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

A STORM SYSTEM MOVING OUT OF THE SOUTHERN PLAINS THIS MORNING...WILL
STRENGTHEN AND MOVE ACROSS THE MID ATLANTIC REGION BY SUNDAY
AFTERNOON. RAIN WILL INCREASE TONIGHT THROUGHOUT THE AREA...AND MAY
BECOME HEAVY AT TIMES LATE TONIGHT. ISOLATED THUNDERSTORMS ARE ALSO
POSSIBLE TONIGHT. WINDS WILL INCREASE RAPIDLY LATER TONIGHT AS THE
STORM APPROACHES...WITH GUSTS NEAR 30 MPH POSSIBLE BY SUNDAY MORNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A STORM SYSTEM WILL MOVE ACROSS THE MID ATLANTIC REGION
SUNDAY...REACHING THE COAST SUNDAY AFTERNOON. THE STORM WILL
INTENSIFY RAPIDLY AS IT LIFTS NORTHWARD ALONG THE NEW JERSEY COAST
SUNDAY NIGHT AND MONDAY. RAIN...POSSIBLY HEAVY AT TIMES...ALONG
WITH SCATTERED THUNDERSTORMS...WILL CONTINUE OVER THE REGION
SUNDAY MORNING...THEN GRADUALLY DIMINISH TO SHOWERS SUNDAY
AFTERNOON AND SUNDAY EVENING. STRONG SOUTH WINDS SUNDAY MORNING
INTO EARLY SUNDAY AFTERNOON COULD REACH 40 MPH IN GUSTS.

BEHIND THE STORM...GUSTY NORTHWEST WINDS WILL PREVAIL THROUGH
TUESDAY AFTERNOON...WITH BELOW NORMAL TEMPERATURES CONTINUING MUCH
OF THE UPCOMING WEEK. THE STRONGEST WINDS WILL OCCUR SUNDAY NIGHT...AS
WELL AS MONDAY AFTERNOON AND EVENING. WIND GUSTS EXCEEDING 30 MPH
WILL BE POSSIBLE DURING THE PERIODS OF STRONGER WINDS.

AREAS NEAR THE CHESAPEAKE BAY AND NEAR COASTAL BAYS CAN EXPECT
TIDES OF 1 TO PERHAPS 2 FEET BELOW NORMAL MONDAY THROUGH
TUESDAY...DUE TO THE STRONG NORTHWEST WINDS. LOW WATER ADVISORIES
MAY BE NEEDED MONDAY AND TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ102-151000-
OUTER BANKS CURRITUCK-
446 AM EDT SAT APR 14 2007

...GALE WARNING IN EFFECT FROM 5 AM TO 4 PM EDT SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NORTHERN OUTER BANKS OF
NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

SAMMLER

The office that day

Everything else NWS Wakefield, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 4:06 PM EDTFlash Flood WatchAKQAmelia, Caroline, Cumberland, Fluvanna, Goochland, Lunenburg and 5 more19 hr
Apr 14, 4:06 PM EDTFlood WatchAKQDorchester, Somerset, Wicomico, Worcester24 hr

Nearby

Wind Advisories in North Carolina, 2007Wind Advisories in Virginia, 2007Wind Advisories in Maryland, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.